# SDR IPXA10M59013

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ATB - IFSD - FUEL QTY/USED CHK LEVEL 2 CW QRH SHUTDOWN NR 2 ENG WINDMILL TIME 2 PLUS 15, 11 PSI OIL PRESSURE.  PERFORMED SUPPLEMENT FAULT ISOLATION DATA 28-14-00-1. NO DEFECTS FOUND.  R & R FUEL FLOW TRANSMITTER ON NR 2 ENG SEE LP 350089/1 & 2 FOR SIGN OFF AND FOR WINDMILL INSPECTION.
